# SDR 99ZZZX3731

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35NB
- Make and model: Piper PA60600
- Aircraft serial: 600839816124
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: D110028000
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF THE BOX FAILURE OF VHF COMM SIDE OF UNIT.  GOOD TRANSMIT, BUT NO RECUR AUDIO PRESENT IN SPEAKER OR HEADSET.
